# SDR QXEA200501276

- Difficulty date: September 30, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 17,508 hours, 25,281 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Generator
- Part number: 3170801A
- Part serial: 96082
- Condition: Malfunctioned
- Location: A/C System
- Part time: 13,974 hours, 20,155 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2298 ON ROTATION, RIGHT STALL WARNING ILLUMINATED THEN WENT DARK, A TRU LIGHT ILLUMINATED THEN WENT DARK, AND FINALLY NR 2 AC GENERATOR LIGHT ILLUMINATED AND STAYED ON. WHEN RUNNING NR 2 AC GENERATOR CHECKLIST, THE SAME SEQUENCE OF LIGHTS CAME ON AND OFF WITH FINAL RESULT ONCE AGAIN LEAVING NR 2 AC GENERATOR LIGHT ILLUMINATED.  MX INSPECTED RIGHT AC CONTACTOR BOX.  FOUND NO DISCREPANCIES.  INSPECTED RIGHT BRUSH ASSEMBLY SLIP RINGS CLEANED RINGS, GROUND RAN AIRCRAFT NR 2 AC GENERATOR ONLY MAKING .08 VOLTS THEN CYCLING OFF.  REMOVED AND REPLACED NR 2 AC GENERATOR PER AMM 24-21-00, PAGE 401-407.  COMPLIED WITH FUNCTIONAL TEST PER AMM 24-21-00, PAGES 501/503.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVIC
